Yes, some Migraine medicines can result in miscarriage.
most likely not, but it is always best to consult your OB/GYN before taking any medicines while pregnant
The list is too large to answer here. Instead, read the packaging of each medicine you intend to use. Phamaceutical professionals will be able to provide you with information regarding specific medicines, as will doctors. Also each manufacturer is likely to have a helpline where they can answer your questions about specific medicines.
Yes. Women with RA and lupus are more likely to have complications including miscarriage during pregnancy.
As such it's not medicine that can cause miscarriage, but you should have been advised by you doctor what to avoid. You should stay away from ibuprofen and vitamin A, caffeine, illegal drugs, cold & flu relief medicines. hope this helps, consult your doctor
A miscarriage is not likely to cause bacterial vaginosis. BV is caused when the vagina's normal helpful bacteria die off, and the "bad" bacteria take over.
Genital warts won't cause a miscarriage.
HPV does not cause miscarriage. It does not affect fertility at all.
A miscarriage may cause vaginal irritation.
There are herbs you can make tea of that might cause a miscarriage.
It is more likely to leave the baby brain damaged or physically damaged.
It increases the risk of a miscarriage.